# SDR SWAA2021081992459

- Difficulty date: July 7, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Cracked
- Location: Bs 540 Rbl 3-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-80; CABIN FLOOR STRUCTURE STA 540; RBL3 & RBL25; FLOOR SUPPORT SPLICE PLATE CRACKED @ BOTH ENDS; MRK'D. ; / [01] REMOVED CRACKED SUPPORT SPLICE PLATA AT SET 540 RBL3 IAW SRM 51-40-02-0G-0. VERIFIED NEW SUPPORT SPLICE PLATE AS P/N 143A5240-36 A-TAG WN6712 IAW BOEING DWG 143A0060 REV-; [02] CW STEP 1; [03] LOCATED AND DRILLED ALL ATTACHMENT HOLES IN NEW SUPPORT SPLICE PLATE IAW SRM 51-40-05-0G-0; [04] CW STEP3; [05] OK TO INSTALL; [06] INSTALLED NEW SUPPORT SPLICE PLATE AT STA 540 RBL3 IAW SRM 51-40-02-0G-0 ALSO BOEING DWG 143A0060 REV-; [07] VERIFIED STEP 6; [08] REMOVED CRACKED SUPPORT IAW SRM 51-40-02-0G-0 .LOCATED ;DRILLED ; AND INSTALLED IAW SRM 51-40-05-0G-0 AND SRM 51-40-02-0G-0 ALSO BOEING DWG 143A0060 APPLIED CIC IAW AMM 51-21-91-701; [09] C/W STEP 8 AUDIT C/W
